# SDR W8PA960198

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834283
- Condition: Corroded
- Location: Bs 281.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SIDE OF LAV WALL SUPPORT AT BS 281.5, LBL 11.5, WL 208.5.  LAV WALL SUPPORT FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND INSTALLED NEW LAV WALL SUPPORT.  (M)
